Alert archive / Indiana / Small Craft Advisories in 2014

Small Craft Advisory 49, NWS Northern Indiana

September 29, 2014

NWS Northern Indiana issued this small craft advisory at Sep 29, 2014, 4:08 AM EDT. It took effect at Sep 29, 2014, 8:00 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2014, 4:08 AM EDT (08:08 UTC)
In effect from
Sep 29, 2014, 8:00 PM EDT
Expired
Sep 30, 2014, 11:00 PM EDT
In force
27 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WHUS73 KIWX 290808
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 AM EDT MON SEP 29 2014

LMZ043-046-291615-
/O.NEW.KIWX.SC.Y.0049.140930T0100Z-141001T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
408 AM EDT MON SEP 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 PM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING
TO 8 PM EDT TUESDAY. 

* WINDS...NORTH 15 TO 25 KNOTS TONIGHT... DIMINISHING TUESDAY. 

* WAVES...4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
952 
WHUS73 KIWX 291457
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EDT MON SEP 29 2014

LMZ043-046-292300-
/O.CON.KIWX.SC.Y.0049.140930T0100Z-141001T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1057 AM EDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 8 PM EDT TUESDAY...

* WINDS...NORTH 15 TO 25 KNOTS TONIGHT... DIMINISHING TUESDAY.

* WAVES...BUILDING TO 4 TO 7 FEET TONIGHT...SUBSIDING TO 3 TO 5
  FEET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
139 
WHUS73 KIWX 291957
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT MON SEP 29 2014

LMZ043-046-300400-
/O.CON.KIWX.SC.Y.0049.140930T0100Z-141001T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
357 PM EDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 8 PM EDT TUESDAY...

* WINDS...WEST WINDS AROUND 10 KNOTS BECOMING NORTH 15 TO 25 KNOTS
  TOWARD EVENING...WITH GUSTS TO 25 TO 30 KNOTS OVERNIGHT. NORTH
  10 TO 20 KNOTS WEDNESDAY.

* WAVES...BUILDING TO 5 TO 8 FEET TONIGHT...SUBSIDING TO 3 TO 5
  FEET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
113 
WHUS73 KIWX 292229
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 PM EDT MON SEP 29 2014

LMZ043-046-300630-
/O.EXT.KIWX.SC.Y.0049.140930T0000Z-141001T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
629 PM EDT MON SEP 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY...

* WINDS...LIGHT SOUTH WINDS WILL QUICKLY SHIFT NORTH AND INCREASE
  DRAMATICALLY TO BETWEEN 15 AND 20 KNOTS EARLY THIS EVENING AS A
  COLD FRONT PASSES. GUSTS TO 30 KNOTS WILL BE POSSIBLE. NORTH
  WINDS OF 10 TO 20 KNOTS CAN BE EXPECTED WEDNESDAY.

* WAVES...BUILDING TO 5 TO 8 FEET THROUGH THE EVENING...SUBSIDING
  TO 3 TO 5 FEET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
589 
WHUS73 KIWX 300123
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
923 PM EDT MON SEP 29 2014

LMZ043-046-300930-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-141001T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
923 PM EDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

* WINDS...NORTH WIND BETWEEN 15 AND 20 KNOTS WITH GUSTS TO 30
  KNOTS TONIGHT. NORTH WINDS OF 10 TO 20 KNOTS CAN BE EXPECTED 
  WEDNESDAY.

* WAVES...5 TO 8 FEET THROUGH TUESDAY MORNING...SUBSIDING TO 3 TO
  5 FEET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
801 
WHUS73 KIWX 300738
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 AM EDT TUE SEP 30 2014

LMZ043-046-301545-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-141001T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
338 AM EDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH AT 10 T0 20 KNOTS. 

* WAVES...5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET BY EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
114 
WHUS73 KIWX 301935
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
335 PM EDT TUE SEP 30 2014

LMZ043-046-010000-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-141001T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
335 PM EDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH AT 10 T0 15 KNOTS.

* WAVES...5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET BY EARLY THIS
  EVENING...AND 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
708 
WHUS73 KIWX 302358
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
758 PM EDT TUE SEP 30 2014

LMZ043-010100-
/O.CAN.KIWX.SC.Y.0049.000000T0000Z-141001T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-
758 PM EDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WAVE HEIGHTS HAVE DROPPED BELOW 4 FEET AND NO LONGER POSE A THREAT
TO SMALL CRAFT. 

$$

LMZ046-010300-
/O.EXT.KIWX.SC.Y.0049.000000T0000Z-141001T0300Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
758 PM EDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTH AT 10 T0 15 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
814 
WHUS73 KIWX 010258
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 PM EDT TUE SEP 30 2014

LMZ046-010400-
/O.EXP.KIWX.SC.Y.0049.000000T0000Z-141001T0300Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1058 PM EDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

WAVES HAVE DROPPED BELOW 4 FEET AND NO LONGER POSE A THREAT TO
SMALL CRAFT. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 1:37 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Sep 29, 1:37 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
137 AM EDT MON SEP 29 2014

.SYNOPSIS...
ISSUED AT 358 PM EDT SUN SEP 28 2014

HIGH PRESSURE WILL MAINTAIN DRY AND MOSTLY CLEAR CONDITIONS
THROUGH MONDAY. LOWS TONIGHT WILL BE IN THE LOW 50S WITH HIGHS
ON MONDAY IN THE UPPER 70S. THERE IS A CHANCE OF RAIN MONDAY
NIGHT AS A WEAK COLD FRONT PASSES THROUGH THE REGION.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 358 PM EDT SUN SEP 28 2014

YET ANOTHER TRANQUIL SHORT TERM FORECAST PERIOD AS VERY DRY LOW
LEVEL RIDGE REMAINS PARKED OVER THE OHIO VALLEY. WEAKENING
MIDLEVEL CIRCULATION COULD BRING A FEW MORE HIGH BASED CLOUDS TO
THE AREA OVERNIGHT BUT EXPECTING MOSTLY CLEAR SKIES AND LIGHT
SURFACE WINDS. THIS SHOULD PROMOTE GOOD RADIATIONAL COOLING AND
EXPECT ANOTHER NIGHT WITH TEMPS GENERALLY IN THE LOW 50S. FORECAST
SOUNDINGS AND MOS GUIDANCE SUGGEST SOME PATCHY RADIATIONAL GROUND
FOG WILL BE POSSIBLE AGAIN TOMORROW MORNING. OVERALL LATEST
GUIDANCE IS LESS AGGRESSIVE WITH NEAR SURFACE MOISTURE PROFILES
AND BASED ON ISOLATED/THIN NATURE OF FOG THIS MORNING...NOT
EXPECTING ANY LARGE AREAS OF DENSE FOG TOMORROW. WILL LEAVE IN A
PATCHY FOG MENTION THOUGH...FOR THE POCKETS OF SHALLOW GROUND FOG
THAT ALMOST ALWAYS DEVELOP ON GOOD RADIATIONAL NIGHTS. A SHARP
MID/UPPER LEVEL SHORTWAVE TROUGH WILL THEN PUSH INTO THE NORTHERN
GREAT LAKES TOMORROW. THIS WAVE WILL EVENTUALLY SEND A COLD FRONT
THROUGH THE REGION BUT NO IMPACTS ARE EXPECTED PRIOR TO MONDAY
NIGHT. LITTLE IF ANY THERMAL ADVECTION SEEN AHEAD OF THIS FRONT
EITHER AND ANOTHER DAY OF TEMPS IN THE UPPER 70S TO AROUND 80F IS
EXPECTED.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 358 PM EDT SUN SEP 28 2014

MAIN ITEMS OF CONCERN FOR THE LONG TERM WILL CONTINUE TO BE UPPER
WAVE TO TRACK ACROSS THE GREAT LAKES REGION MONDAY NIGHT/EARLY
TUESDAY...AND THEN A MORE SUBSTANTIAL UPPER LEVEL SYSTEM TO AFFECT
THE AREA THURSDAY/FRIDAY.

MODELS CONTINUE TREND TO MORE AMPLIFICATION WITH SHORT WAVE TRACKING
ACROSS THE GREAT LAKES REGION MONDAY NIGHT INTO TUESDAY...MORE
INLINE WITH STRONGER EC/GEM TRENDS AS OF LATE. STRONGEST DPVA STILL
APPEARS TO BE CONFINED NORTH OF LOCAL AREA...ALTHOUGH MORE AMPLIFIED
SOLUTION SHOULD RESULT IN ZONE OF WEAK LOW LEVEL MOISTURE POOLING
AND WEAK POST-SFC FRONTAL LOW LEVEL FRONTOGENESIS TO AFFECT THE
SOUTHERN GREAT LAKES. HAVE LARGELY KEPT THE IDEA OF THE PREVIOUS
FORECAST WITH HIGHEST POPS IN THE 06Z-12Z TIMEFRAME MONDAY NIGHT.
TRACK OF AFOREMENTIONED VORT MAX EAST/SOUTHEAST INTO THE EASTERN
GREAT LAKES ON TUESDAY COULD STILL PROVIDE ENOUGH FORCING FOR
ISOLD/SCT LIGHT RAIN RAIN SHOWERS INTO TUESDAY MORNING ACROSS THE
FAR EAST. OTHER QUESTION FOR TUESDAY WILL BE EXTENT OF POST-FRONTAL
STRATOCU WITH THE POSSIBILITY OF LINGERING LOW LEVEL MOISTURE
TRAPPED BENEATH THE FRONTAL INVERSION. HAVE CONTINUED TREND OF
PREVIOUS FORECAST IN STEERING TO THE MORE AMPLIFIED SOLUTION WITH
LOWER TEMPS TUESDAY AND MORE CLOUD COVER. HAVE ALSO MADE SLIGHT
DOWNWARD ADJUSTMENT TO TEMPS ON WEDNESDAY WITH MIXING HEIGHTS
EXPECTED TO REMAIN RELATIVELY SHALLOW AS WEAK RIDGE OF HIGH PRESSURE
SETTLES ACROSS THE WESTERN GREAT LAKES.

FOR WEDNESDAY NIGHT...LEAD UPPER LEVEL SHORT WAVE WILL LIFT INTO
WESTERN ONTARIO...WITH NEXT FAST MOVING EASTERN PACIFIC WAVE
PROGRESSING THROUGH WESTERN CONUS LONGWAVE TROUGH INTO THE CENTRAL
PLAINS BY THURSDAY MORNING. DPROG/DT ANALYSIS SUGGESTS A FASTER
EVOLUTION FROM PREVIOUS INDICATIONS IN BULK OF DETERMINISTIC
SOLUTIONS...WITH MORE RAPID ONSET OF MORE SIGNIFICANT LOW LEVEL
THETA ADVECTION LATE WEDNESDAY NIGHT INTO THURSDAY. ONLY TWEAK TO
THIS FORECAST WAS TO MOVE UP TIMING OF LIKELY POPS JUST A BIT...AND
TO INDICATE A BIT MORE IN THE WAY OF THUNDER GIVEN WHAT SHOULD BE
IMPRESSIVE UPPER DYNAMICS AND AT LEAST THE POSSIBILITY OF A NARROW
WEAK TO MODERATE INSTABILITY AXIS LIFTING INTO PORTIONS OF THE AREA
THURSDAY/THURSDAY NIGHT.

UNSETTLED PATTERN TO CONTINUE FRIDAY AND SATURDAY AS REINFORCING
UPPER LEVEL SHORT WAVE DIGS ACROSS THE GREAT LAKES REGION. KEPT
HIGHEST CHANCE RAIN SHOWER POPS DOWNWIND OF LAKE MICHIGAN WITH LAKE
ENHANCEMENT/EFFECT POSSIBLE DURING THIS PERIOD. MUCH COOLER
TEMPERATURES CAN BE EXPECTED FOR NEXT WEEKEND WITH HIGHS FROM THE
UPPER 50S TO LOWER 60S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 128 AM EDT MON SEP 29 2014

WK HIGH PRESSURE RIDGE OVER THE AREA EARLY THIS MORNING RESULTING
IN NEARLY CALM WINDS. A WK SHRTWV WAS MOVG THROUGH NE INDIANA
CAUSING SOME CIRRUS. THIS SHOULD PUSH EAST OF THE AREA OVERNIGHT.
STRONG RADIATIONAL COOLING EXPECTED TO CAUSE BR TO FORM AT THE
TERMINALS WITH MVFR CONDITIONS BY DAYBREAK. VFR CONDITIONS SHOULD
RETURN BY LATE MORNING. A STRONGER SHRTWV AND BACKDOOR CDFNT WILL
MOVE SOUTH ACROSS THE GRTLKS TONIGHT CAUSING WINDS TO SHIFT FROM
W-NW TO NORTH. AREA OF LOW CIGS FOLLOWING THIS FRONT SHOULD
OVERSPREAD NRN INDIANA TONIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...MARSILI
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 28, 5:05 AM EDT, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 AM EDT SUN SEP 28 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-290915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
505 AM EDT SUN SEP 28 2014 /405 AM CDT SUN SEP 28 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON INTO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-290915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 AM EDT SUN SEP 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO DEVELOP MONDAY
NIGHT AND PERSIST INTO TUESDAY.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON INTO
FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.